TitleGlobal diversity and oceanic divergence of humpback whales (Megaptera novaeangliae)
Publication TypeJournal Article
Year of Publication2014
AuthorsJackson, JA, Steel, DJ, Beerli, P, Congdon, BC, Olavarria, C, Leslie, MS, Pomilla, C, Rosenbaum, H, Baker, CS
JournalProceedings of the Royal Society B: Biological Sciences
Volume281903441162637143636571274330494143328544416326949354147622152197312314314711389131118213912530110498821255760443222224
Issue17861762631376644341111061923212332102341011563238217117
Pagination20133222 - 20133222
Date PublishedJul-07-2014
ISSN0962-8452
URLhttp://rspb.royalsocietypublishing.org/cgi/doi/10.1098/rspb.2013.3222
DOI10.1098/rspb.2013.3222
Short TitleProceedings of the Royal Society B: Biological Sciences